ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Journal Article

Bleher, FM and Chinburg, T and Greenberg, R and Kakde, M and Sharifi, R and Taylor, MJ (2021) Exterior powers in Iwasawa theory. In: Journal of the European Mathematical Society, 24 (3). pp. 967-1005.

Dasgupta, S and Kakde, M (2021) On constant terms of Eisenstein series. In: Acta Arithmetica, 200 (2). pp. 119-147.

Bleher, FM and Chinburg, T and Greenberg, R and Kakde, M and Pappas, G and Sharifi, R and Taylor, MJ (2020) Higher chern classes in iwasawa theory. In: American Journal of Mathematics, 142 (2). pp. 627-682.

This list was generated on Tue Jun 18 04:36:42 2024 IST.